# SDR R61A2023052300303

- Difficulty date: May 8, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 18,427 hours, 12,342 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1705700730001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*****MAJOR** LH OTBD MAIN WING SPAR 1 FOUND CRACKED REPAIRED IAW 170EO-57-20-0049MA_1 *****MAJOR*****
